logo
Home >> Journals >> JM >> Article Archives
About JM
Home
Indexing
Aims and Scope
Article Archives
Editorial Board
Authors Guidelines
Join as
Join as Part of Editorial Board of JM
Join as Reviewer of JM
Sales
Subscription
Most Popular Papers
pic

Journal of Mathematics

ISSN 2380-2634 (Print)

ISSN 2380-2650 (Online)

Website: http://www.researchpub.org/journal/jm/jm.html

2017   Vol.3 No.1
2016   Vol.2 No.1
2015   Vol.1 No.1
Volume 03, Number 01  (2017)
Cover page, Table of Contents and others PDF
Clear Definitions and Free Mathematical Demonstrations of Tautologies: A Deductive Methodology
G. Zubieta
Abstract |  Full Paper: PDF (Size:486KB), PP.1-3, Pub. Date: 2017-02-24
Identities of Weyl and Mac Donald: Some Applications to the Complex Time Plane
I, W. Rokonov, Shipenko M. R. and Ivanovich S.
Abstract |  Full Paper: PDF (Size:651KB), PP.4-13, Pub. Date: 2017-03-31